MathSciNet Relay Station
MathSciNet bibliographic data
MR2026539 57M05 (20H10 30F60)
Goldman, William M. The modular group action on real ${\rm SL}(2)$-characters of a one-holed torus. Geom. Topol. 7 (2003), 443–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement